# SDR HEEA968733

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5791M
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5116
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 7704411
- Condition: Cracked
- Location: T/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETIC SEAL UNIT CRACKED.
